Follow
Muhammad Imran
Muhammad Imran
Associate Professor, Department of Mathematical Sciences, United Arab Emirates University, UAE
Verified email at uaeu.ac.ae - Homepage
Title
Cited by
Cited by
Year
Computation of topological indices of certain networks
MI 162. S. Hayat
Applied Mathematics and Computation, 2014
2492014
On Zagreb indices, Zagreb polynomials of some nanostar dendrimers
AA . K. Siddiqui, M. Imran
Applied Mathematics and Computation, 2016
2202016
Forgotten topological index of chemical structure in drugs
MRF 114. W. Gao, M. K. Siddiqui, M. Imran, M. K. Jamil
Saudi Pharmaceutical Journal, 2016
2052016
Computing topological indices of certain networks
MI 102. M. K. Siddiqui, M. Naeem, N. A. Rehman
Journal of Optoelectronics and Advanced Materials, 2016
1402016
Computation of certain topological indices of nanotubes
MI Sakander Hayat
Journal of Computational and Theoretical Nanoscience 12 (01), 70-76, 2015
129*2015
On topological indices of Poly Oxide, Poly Silicate, DOX and DSL networks
HA 134. A. Q. Baig, M. Imran
Canadian Journal of Chemistry, 2015
1242015
MHD flow of sodium alginate-based casson type nanofluid passing through a porous medium with newtonian heating
MI A. Khan, D. Khan, I. Khan, F. Ali, F. U. Karim
Scientific Reports, 2018
1142018
On topological indices of certain interconnection networks
MYHM Muhammad Imran, Sakander Hayat
Applied Mathematics and Computation 244, 936, 2014
108*2014
On the metric dimension of circulant graphs
M Imran, AQ Baig, SAUH Bokhary, I Javaid
Applied mathematics letters 25 (3), 320-325, 2012
902012
On topological properties of symmetric chemical structures
MAI M. Imran, M. K. Siddiqui, M. Naeem
Symmetry, 2018
782018
On degree based topological indices of certain nanotubes
MI 149. S. Hayat
Journal of Computational and Theoretical Nanoscience, 2015
782015
Families of plane graphs with constant metric dimension
M Imran, AQ Baig, A Ahmad
Utilitas mathematica 88, 2012
742012
Sharp bounds on partition dimension of hexagonal Möbius ladder
M Azeem, M Imran, MF Nadeem
Journal of King Saud University-Science 34 (2), 101779, 2022
642022
Correlation between the Estrada index and π‐electronic energies for benzenoid hydrocarbons with applications to boron nanotubes
S Hayat, M Imran, JB Liu
International Journal of Quantum Chemistry 119 (23), e26016, 2019
642019
On families of convex polytopes with constant metric dimension
M Imran, SAUH Bokhary, AQ Baig
Computers & mathematics with applications 60 (9), 2629-2638, 2010
642010
On metric dimensions and partition dimensions of some infinite regular graphs
MI 191. I. Tomescu
Bull. Math. Soc. Sci. Math. Roumanie, 2009
632009
Computing topological indices of honeycomb derived networks
MI . Hayat, M. A. Malik
Romanian Journal of Information Science and Technology, 2015
602015
On topological indices of certain families of nanostar dendrimers
MI 110. M. N. Husin, R. Hasni, N. E. Arif
Molecules, 2016
572016
On multiple Zagreb indices of TiO2 nanotubes
MI 129. M. A. Malik
Acta Chimia Slovenica, 2015
54*2015
Quality testing of distance-based molecular descriptors for benzenoid hydrocarbons
S Hayat, S Khan, M Imran, JB Liu
Journal of Molecular Structure 1222, 128927, 2020
522020
The system can't perform the operation now. Try again later.
Articles 1–20